# SDR SWAA2021060176613

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 41,967 hours, 28,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSISTS HANDLE LOOSE. ; / RE-SECURED FWD SERVICE ASSIST HANDLE PER 20-50-11
